# SDR 96ZZZM450

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 441
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE EXTERIOR, FORWARD SIDE OF BUTT SEAM AT FS 441 BETWEEN STRINGER 17L AND 19L HAS 10 PERCENT TO 15 PERCENT MATERIAL LOSS FROM SKIN PANEL.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA 4.5 INCH BY 22 INCH PER SB 727-53-0084.  REMOVED CORROSION PER SRM 51-10-6.  FABRICATED DOUBLER REPAIR PER SB 727-53-0084.  MATERIAL USED 2024-T3 .063 P/O 9319 645 LOT MRS 766-422 6 INCH BY 24 INCH APPROXIMATELY 2024-T3 .071 P/O 9319719 LOT 768-651 10 INCH BY 30 INCH APPROXIMATELY INSTALLED REPAIR PER SB 727-53-0084.
